MAUDE Adverse Event Report: US ENDOSCOPY EXACTO; COLD SNARE

US ENDOSCOPY EXACTO; COLD SNARE
Model Number 00711115
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported via vigilance report from health canada that during a patient procedure an exacto cold snare was "used on a patient to obtain a polyp in the ascending area of the colon.It was successfully removed.When the physician wanted to remove another polyp at the transverse area the snare opened up but could not cut of the polyp.A second snare was used and removed with out any concerns.".

Brand Name
EXACTO
Common Device Name
COLD SNARE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key25319494
Report Number1528319-2026-00062
Device Sequence Number5294685
Product Code FGX
UDI-Device Identifier00724995182618
UDI-Public(01)00724995182618(11)251217(17)281217(10)13240329
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711115
Device Catalogue Number00711115
Device Lot Number(10)13240329
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date06/08/2026
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown